Theraflu MultiSymptom Severe Cold Nighttime With Green Tea & Citrus - 6 Count

Theraflu MultiSymptom Severe Cold Nighttime With Green Tea & Citrus - 6 Count

Active Ingredients: In Each Packet: Acetaminophen (500 mg), Diphenhydramine HCl (25 mg), Phenylephrine HCl (10 mg). Purposes: Pain Reliever/Fever Reducer, Antihistamine/Cough Suppressant, Nasal Decongestant. Inactive Ingredients: Acesulfame Potassium, Anhydrous Citric Acid, Aspartame, FD&C Yellow 6, Flavors, Maltodextrin, Silicon Dioxide, Sodium Citrate, Sucrose, Tribasic Calcium Phosphate.
Severe Cold, Multi-Symptom, Nighttime, Packets, Lipton Green Tea & Citrus Flavors

Other Information: Each Packet Contains: Potassium 10 mg, sodium 23 mg. Phenylketonurics: contains phenylalanine 13 mg per packet. Store at controlled room temperature 68-77 degrees F (20-25 degrees C). Protect product from heat and moisture. Misc: Acetaminophen - pain reliever/fever reducer. Diphenhydramine HCl - antihistamine/cough suppressant. Phenylephrine HCl - nasal decongestant. Nasal congestion. Sore throat pain. Cough. Headache. Body ache. Fever. Runny nose. Sneezing. www.theraflu.com. Theraflu provides powerful relief from your severe cold and flu symptoms. Made in Canada.

More

Product Attributes
Warning Contains: Warnings: Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 4000 mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting consult a doctor promptly. Do not use: in a child under 12 years of age; if you are allergic to acetaminophen; with any other drug containing acetaminophen (prescription or nonprescription) (if you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist); with any other product con
Directions Directions: Do not use more than directed. Take every 4 hours, while symptoms persist. Do not take more than 6 packets in 24 hours unless directed by a doctor. Dissolve contents of one packet into 8 oz hot water; sip while hot. Consumer entire drink within 10-15 minutes. If using a microwave, add contents of one packet to 8 oz of cool water; stir briskly before and after heating. Do not overheat. Read all warnings and directions on carton before use. Keep carton for reference. Do not discard. Adults and Children 12 Years of Age and Over: One packet. Children Under 12 Years of Age: Do not use.
About the Producer Novartis
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.